# SDR 200200275

- Difficulty date: September 16, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 64,833 hours, 33,228 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141U004845
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 UPPER DECK FLOORBEAM EXISTING REPAIR STRAP, UPPER FWD FLANGE, LBL 41.7 - 65.2 DAMAGED.  A FWD REPAIR ANGLE AND TWO AFT REPAIR ANGLES ALL INSTALLED ON AN UNDERSIDE OF THE BS 360 UPPER DECK FLOORBEAM CHORD.
